# SDR SWAA2020030542167

- Difficulty date: February 26, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 44,713 hours, 21,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 663 RBL 43 UPPER ANGLE CRACKED AT BOTTOM OF FUEL  TANK         REPAIRED THE UPPER 663 ANGLE RBL 43 PER SRM 57-10-10-2R-5. PERFORMED OPS CHECK OF THE EMERGENCY FUEL SHUT OFF BATTERY. PER AMM 28-22-00. OPS CHECK GOOD. PERFORMED LEAK CHECK OF THE CENTER FUEL TANK ACCESS PANEL 131AB PER AMM 28-11-00-400-801. NO LEAKS NOTED.
